Ref: 3854585

Ben-u-ron Tablets

Ref: 3854585

Drug indicated for the treatment of mild to moderate pain and symptoms associated with flu-like conditions

Medicinal Product Not Subject to Medical Prescription

Contains 20 tablets

Available Colorsúnico

{{key}}
Matches size
{{size}}
2.94$
.
Promotional code

Limited Availability

    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    How to Use
    The recommended dose depends on the age and body weight of the individuals. The interval between doses is 6 to 8 hours. If necessary it can be at least 4 hours, never exceeding 6 tablets daily.
    Usage Advice
    Indications: Ben-u-ron Tablets is a Non-Prescription Drug whose active substance is paracetamol, an analgesic for mild to moderate pain and antipyretic. It is indicated in case of symptoms associated with flu-like conditions, fever lasting less than 3 days, strong reactions to vaccination, mild to moderate headaches, migraines with previous medical diagnosis, mild to moderate toothache, traumatic, muscular pains and mild to moderate joint pain. If you don't see improvement or get worse after 3 days of treatment, talk to your doctor. Ben-u-ron is contraindicated in cases of allergy or hypersensitivity to any of the constituents, in cases of severe liver disease, in the event of disorders of blood cell formation, in children under the age of 12 and if you are taking other medicines containing paracetamol. If in doubt, ask your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), Corn starch, Povidone, Talc, Stearic acid, Hydrated colloidal silica, Sodium carboxymethyl starch
    Ben-u-ron x20 Tablets | 500mg
    • Ben-u-ron x20 Tablets | 500mg